# SDR DJSA2396001

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9382
- Make and model: Doug DC3C
- Aircraft serial: 12331
- Engine: Pwa R183094
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 84088
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 3 CYLINDER CRACKED ON NR 1 ENGINE, CAUSE UNKNOWN, CHANGED CYLINDER.  (X)
